# SDR YENA2018101040662

- Difficulty date: September 14, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 59,713 hours, 21,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON STRINGER LOCATED BTW FR 58 TO FR 59 AT STRINGER 42L IN AFT CARGO; PERFORMED REPAIR ON STR 42L BTW FR 58 TO FR 59 IN AFT CARGO COMPARTMENT IAW SRM 53-00-13-300-001 AND MUST BE REINSPECTED AT 60,000 FC, 120,000 FH IAW SRI 53-00-13-205-001 TABLE 005 REF NR 2018-250283.
